# SDR DALA2021110906914

- Difficulty date: November 3, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-211
- Aircraft serial: 7112
- Aircraft time: 15,135 hours, 7,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND CABIN EMERGENCY PATHWAY LIGHTS INOP AT SEATROWS 13ABC AND 14ABC. FOUND WIRE BROKEN FROM ELECTRICAL PLUG AT SIDEWALL AFT OF 13ABC. RETERMINATED WIRES PER A321 ESPM. LIGHT AT 14ABC WORKS. FOUND LIGHT ASSY AT 13ABC DAMAGED (A KRUPA 963802) REPLACED LIGHT ASSY AT 13ABC, OPS CK GOOD. A/C OK FOR SERVICE. (LP# 8366816)
